MathSciNet Relay Station
MathSciNet bibliographic data
MR2203547 60G50 (35B50 35K05 39A12)
Coulhon, Thierry; Grigorʹyan, Alexander; Zucca, Fabio The discrete integral maximum principle and its applications. Tohoku Math. J. (2) 57 (2005), no. 4, 559–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement